# SDR HEEA0011723

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Support
- Part number: 205030236009
- Condition: Mismanufactured
- Location: Tail Rotor Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO MOUNT TAIL ROTOR DRIVE SHAFT SUPPORT ON THE ENGINE DECK BECAUSE OF SMALL RADIUS ON LT FORWARD PART OF SUPPORT.  TAIL ROTOR DRIVE SHAFT SUPPORT HITS TRIPOD FITTING P/N 212-061-102-001 PREVENTING SUPPORT HOLES TO LINE UP WITH DECK HOLES.
